English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Scaling Properties of Turbulent Convection in Two-Dimensional Periodic Systems

MPS-Authors
/persons/resource/persons108715

Biskamp,  D.
Tokamak Theory (TOK), Max Planck Institute for Plasma Physics, Max Planck Society;

/persons/resource/persons110458

Schwarz,  E.
Tokamak Theory (TOK), Max Planck Institute for Plasma Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Biskamp, D., & Schwarz, E. (1997). Scaling Properties of Turbulent Convection in Two-Dimensional Periodic Systems. Europhysics Letters, 40, 6, 637-642.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0028-D087-A
Abstract
There is no abstract available